# SDR CA980602019

- Difficulty date: April 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Shaft
- Part number: 6044551
- Condition: Sheared
- Location: Pax Door Handle
- Part time: 34,429 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIGHT AFT DOOR EXTERIOR HANDLE CAME OFF WHEN ATTEMPTING TO OPEN  BY COMMISSARY STAFF.  SPLINE SHAFT SHEARED AT NECK TO SPLINE.  REPLACED.   PART TC:  57,780.
